# SDR DALA2023110509107

- Difficulty date: October 20, 2023
- Submitted: November 5, 2023
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 88,219 hours, 17,220 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1807 DAMAGE PREVIOUSLY EVALUATED BY DELTA UNDER LOG 8209111. SCRATCH ON LH FUSELAGE SKIN AT STA 1538 AND STGR 35. CORRECTIVE ACTION: PERMANENT REPAIR ON LH FUSELAGE SKIN BETWEEN STA 1540 AND STGR 35 LH WAS PERFORMED PER ER/A 612712-14AD (0046915)
